# SDR ASAA0590112

- Difficulty date: June 16, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 300
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261057
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT CARGO BAY NR 2 FLOOR PANEL HAS NUMEROUS DENTS.  REPAIRED IAW SRM 53-60-53.  (M)
